# SDR 2023FA0000682

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: General aviation
- Aircraft: N552LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 3502
- Aircraft time: 13,484 hours
- Engine: Lyc O360J2A
- Engine time: 1,045 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1593
- Part serial: 22195782219582
- Condition: Brinelled
- Location: Main Rotor Spind
- Part time: 285 hours
- Component: Spindle, Robsin, R22BETAII
- Component part number: A1583
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, O, O
- Precautionary procedure: D, O, O, O

## Discrepancy

IN FLIGHT VIBRATION. FOUND SPINDLE BEARINGS BRINELLED. NO OVER SPEEDS REPORTED. MRB P/N A016-6, S/N 6841 & S/N 6861. SPINDLE & BEARING ASSEMBLY P/N A158-3, S/N 2610 & S/N 2611. MRBS, SPINDLE & BEARING ASSY. TT / TSN: 284.9. REMOVED BRINELLED BEARING ASSEMBLIES P/N A159-3, S/N 2219578 & S/N 2219582.
